# SDR UALA2010090803319

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 31,245 hours, 13,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Squib Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'ENG FIRE EXTINGUISH-SQUIB' LIGHT OF 'AGENT 1' PUSHBUTTON SWITCH IS OFF DURING 'LOOP-SQUIB TEST'.  FOUND BROKEN WIRE 6 INCHES FROM NR1 FIRE BOTTLE SQUIB 5WE1 IN NR1 PYLON.  REPLACED BROKEN WIRE FROM CONNECTOR VC473 TO SQUIB CONNECTOR.  TESTED OK.  REPAIRED CONDUIT.
